# SDR 9521479609

- Difficulty date: December 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47234
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND LEFT NACELLE EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK AND OPERATIONAL CHECK NORMAL.
